# SDR 2008UALA05988

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,751 hours, 18,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR STA 610, STR 17L, EXT FUSELAGE HAS DENT.   MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER REPAIR.
